Joanna Gilman Hyde

"Good Morning, World!"

Tag: drug-induced psychosis

PURIFICATION

Eliza’s Bath NOON

I can step out

from My Shower now

into My Old Grey Towel

into The Hawk Beach Waves

through the bathroom window

and not see

The Halo

I used to think was magic

I used to think all It encompassed

was Super Duper Important

and now I see how

important is My Survival

LETTER TO MY DEAR READERS

The Hawk TV Room:

Since writing the poem “No Ativan”  I have had to take it for severe sleep deprivation following the too hasty removal of a tranquillizer named Clonazepam which I had been taking to fend off the withdrawal effects of quitting the drug My Husband is now calling “Evil” — Olanzapine.  Along with coming to terms that not only was Olanzapine making me psychotic for eighteen years, the drugs I was taking after my mother died in 1993 were also making me psychotic and resulted in a twenty-three year romantic fixation on another doctor — the realization of this has just come to me today.  What I thought was true love in my mind, based on a “telepathic message” and a “magical moment” with this particular man, was nothing more than my mind’s own trickery due to anti-depressants  I was taking at the time and which induced a manic episode I wrote about and held to my heart for all these years.  I am no longer doing this.  It is a great relief.

Joanna

INVESTIGATION INTO DRUG-INDUCED PSYCHOSIS

The Hawk Kitchen Outpost 8:4am

A pristine line of Silver

augments My Grey Horizon

I woke this morning @ 3:30

and took a Melatonin and Gravol

and slept from 5:00 to 7:00

ignoring the scratching of cats

to put the coffee on

@ 8:00

My Doctor/Husband has My Pile of Medical Records

from The Yarmouth Regional Psych Unit

spread out on His Library Floor